Home Beauty Why NIACINAMIDE BURNS & CAUSES REDNESS| Dr Dray

Why NIACINAMIDE BURNS & CAUSES REDNESS| Dr Dray

Dermatologist Dr Dray on why niacinamide burns & causes redness. Burning, stinging, and redness with niacinamide serums is a common complaint.

Moisturizers without niacinamide
CeraVe cream
Cetaphil gel cream
Cetraben lotion
Vanicream lotion
QV cream
Aveeno oat gel moisturizer
DML forte
Cosrx balanicum B5 cream
Avene Xeracalm AD cream

0:00 Introduction
0:23 What does niacinamide do for skin?
1:37 Niacinamide allergy
2:17 Other ingredients that casue burning
3.01 Using too much niacinmaide
6:54 Niacinamide causing sensitive skin
8:15 Niacin flush
12:00 Conlusions

FTC: This video is not sponsored.

💜Follow me on liketoknowit
💜Social media
Instagram @drdrayzday
Pinterest
Facebook @DrDrayzDay
Twitter: @drdrayzday

📪Mail:
PO Box 542234
Houston, TX 77254

Disclaimer: This video is not intended to provide diagnosis, treatment or medical advice. Content provided on this Youtube channel is for informational purposes only. Please consult with a physician or other healthcare professional regarding any medical or health related diagnosis or treatment options. Information on this Youtube channel should not be considered as a substitute for advice from a healthcare professional. The statements made about specific products throughout this video are not to diagnose, treat, cure or prevent disease.

source

cryotherapy machine
- Advertisement -spa equipment in the UKspa equipment in the UK

Stay Connected

Must Read

- Advertisement -dermatological lasersdermatological lasers

Related News

- Advertisement -spa equipment worldwide shipspa equipment worldwide ship